Alert archive / Ohio / Gale Warnings in 2014
Gale Warning 15, NWS Cleveland, OH
NWS Cleveland, OH issued this gale warning at Oct 31, 2014, 3:50 AM EDT. It took effect at Oct 31, 2014, 6:00 PM EDT. It was in force for 16 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 31, 2014, 3:50 AM EDT (07:50 UTC)
- In effect from
- Oct 31, 2014, 6:00 PM EDT
- Expired
- Nov 1, 2014, 10:00 AM EDT
- In force
- 16 hr
- Issued by
- NWS Cleveland, OH
The text
As transmitted, in the capitals the NWS used until 2016.
433 WHUS71 KCLE 310750 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 350 AM EDT FRI OCT 31 2014 .AN AREA OF LOW PRESSURE WILL MOVE FROM LAKE HURON TO NORTHERN OHIO TODAY. WINDS WILL INCREASE SIGNIFICANTLY ON THE NORTHWEST SIDE OF THE LOW AS COLD AIR SURGES SOUTHWARD. SUSTAINED NORTH GALES TO 35 KNOTS WILL BEGIN DURING THE EVENING. THE GALE FORCE WINDS SHOULD BE LIMITED TO WESTERN LAKE ERIE BUT THAT WILL DEPEND ON THE EXACT TRACK OF THE LOW. LEZ142>144-162>164-311600- /O.UPG.KCLE.GL.A.0009.141101T0000Z-141101T1400Z/ /O.NEW.KCLE.GL.W.0015.141031T2200Z-141101T1400Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- 350 AM EDT FRI OCT 31 2014 ...GALE WARNING IN EFFECT FROM 6 PM THIS EVENING TO 10 AM EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 10 AM EDT SATURDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS: NORTH GALES TO 35 KNOTS WITH OCCASIONAL GUSTS AROUND 40 KNOTS. * WAVES: WAVES WILL BUILD TO BETWEEN 7 AND 10 FEET. * TIMING: NORTH GALES WILL BEGIN DURING THE EVENING WITH THE MAXIMUM WINDS OCCURRING NEAR OR SHORTLY AFTER MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
5 follow-up statements
653 WHUS71 KCLE 311358 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 958 AM EDT FRI OCT 31 2014 .AN AREA OF LOW PRESSURE WILL MOVE FROM LAKE HURON TO NORTHERN OHIO THIS AFTERNOON. WINDS WILL INCREASE SIGNIFICANTLY ON THE NORTHWEST SIDE OF THE LOW AS COLD AIR SURGES SOUTHWARD. SUSTAINED NORTH GALES TO 35 KNOTS WILL BEGIN THIS EVENING. THE GALE FORCE WINDS SHOULD BE LIMITED TO WESTERN LAKE ERIE BUT THAT WILL DEPEND ON THE EXACT TRACK OF THE LOW. LEZ142>144-162>164-312200- /O.CON.KCLE.GL.W.0015.141031T2200Z-141101T1400Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- 958 AM EDT FRI OCT 31 2014 ...GALE WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 10 AM EDT SATURDAY... A GALE WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 10 AM EDT SATURDAY. * WINDS: NORTH GALES TO 35 KNOTS WITH OCCASIONAL GUSTS AROUND 40 KNOTS. * WAVES: WAVES WILL BUILD TO BETWEEN 7 AND 10 FEET. * TIMING: NORTH GALES WILL BEGIN DURING THE EVENING WITH THE MAXIMUM WINDS OCCURRING NEAR OR SHORTLY AFTER MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
709 WHUS71 KCLE 312006 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 406 PM EDT FRI OCT 31 2014 .AN AREA OF LOW PRESSURE WILL MOVE FROM WEST CENTRAL LAKE ERIE WILL MOVE TO EASTERN OHIO TONIGHT. WINDS WILL INCREASE SIGNIFICANTLY ON THE NORTHWEST SIDE OF THE LOW AS COLD AIR SURGES SOUTHWARD. SUSTAINED NORTH GALES TO 35 KNOTS WILL BEGIN THIS EVENING. THE GALE FORCE WINDS SHOULD BE LIMITED TO WESTERN LAKE ERIE. LEZ142>144-162>164-010415- /O.CON.KCLE.GL.W.0015.141031T2200Z-141101T1400Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- 406 PM EDT FRI OCT 31 2014 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT SATURDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT SATURDAY. * WINDS: NORTH GALES TO 35 KNOTS WITH OCCASIONAL GUSTS AROUND 40 KNOTS. * WAVES: WAVES WILL BUILD TO BETWEEN 7 AND 10 FEET. * TIMING: NORTH GALES WILL BEGIN DURING THE EVENING WITH THE MAXIMUM WINDS OCCURRING NEAR OR SHORTLY AFTER MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR. && $$ LEZ145>149-010415- /O.NEW.KCLE.SC.Y.0044.141031T2006Z-141102T1400Z/ VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH- WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 406 PM EDT FRI OCT 31 2014 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 AM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM EST SUNDAY. * WINDS AND WAVES: AN AREA OF LOW PRESSURE WILL MOVE FROM WEST CENTRAL LAKE ERIE AND MOVE TO EASTERN OHIO TONIGHT. WINDS WILL INCREASE ACROSS LAKE ERIE RESULTING IN SMALL CRAFT ADVISORY WINDS OF 20 TO 30 KNOTS AND WAVES 6 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
004 WHUS71 KCLE 010235 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1035 PM EDT FRI OCT 31 2014 .AN AREA OF LOW PRESSURE IS DIVING SOUTHEAST OF THE REGION OVERNIGHT AS IT REDEVELOPS OFF THE NORTH CAROLINA COAST. WINDS WILL INCREASE SIGNIFICANTLY ON THE NORTHWEST SIDE OF THE LOW AS COLD AIR SURGES SOUTHWARD. SUSTAINED NORTH GALES TO 35 KNOTS SHOULD BE LIMITED TO WESTERN LAKE ERIE OVERNIGHT THROUGH EARLY SATURDAY. LEZ142>144-162>164-011045- /O.CON.KCLE.GL.W.0015.000000T0000Z-141101T1400Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- 1035 PM EDT FRI OCT 31 2014 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT SATURDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT SATURDAY. * WINDS: NORTH GALES TO 35 KNOTS WITH OCCASIONAL GUSTS AROUND 40 KNOTS. * WAVES: WAVES WILL BUILD TO BETWEEN 7 AND 10 FEET. * TIMING: NORTH GALES WILL BEGIN DURING THE EVENING WITH THE MAXIMUM WINDS OCCURRING NEAR OR SHORTLY AFTER MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR. && $$ LEZ145>149-011045- /O.CON.KCLE.SC.Y.0044.000000T0000Z-141102T1400Z/ VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH- WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 1035 PM EDT FRI OCT 31 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST SUNDAY. * WINDS AND WAVES: WINDS WILL INCREASE ACROSS LAKE ERIE RESULTING IN SMALL CRAFT ADVISORY WINDS OF 20 TO 30 KNOTS AND WAVES 6 TO 8 FEET OVERNIGHT INTO EARLY SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
168 WHUS71 KCLE 010705 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 305 AM EDT SAT NOV 1 2014 LEZ142>144-162>164-011400- /O.CON.KCLE.GL.W.0015.000000T0000Z-141101T1400Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- 305 AM EDT SAT NOV 1 2014 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT THIS MORNING... A GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT THIS MORNING. * WINDS: NORTH GALES TO 35 KNOTS WILL START TO DIMINISH LATER THIS MORNING. * WAVES: WAVES OF 8 TO 12 FEET WILL CONTINUE TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR. && $$ LEZ145>149-011515- /O.EXT.KCLE.SC.Y.0044.000000T0000Z-141102T2000Z/ VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH- WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 305 AM EDT SAT NOV 1 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM EST SUNDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 PM EST SUNDAY. * WINDS AND WAVES: NORTH WINDS TO 30 KNOTS WILL DIMINISH TO 15 TO 25 KNOTS BY TONIGHT AND TO 10 TO 20 KNOTS BY SUNDAY. WAVES OF 8 TO 11 FEET WILL START TO SUBSIDE BY THIS EVENING...DECREASING TO 2 TO 4 FEET BY LATE SUNDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
956 WHUS71 KCLE 011422 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1022 AM EDT SAT NOV 1 2014 LEZ142>144-012230- /O.EXP.KCLE.GL.W.0015.000000T0000Z-141101T1400Z/ /O.EXB.KCLE.SC.Y.0044.000000T0000Z-141102T1400Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH- 1022 AM EDT SAT NOV 1 2014 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 AM EST SUNDAY... ...GALE WARNING HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM EST SUNDAY. THE GALE WARNING HAS EXPIRED. * WINDS AND WAVES: NORTH WINDS TO 30 KNOTS WILL DIMINISH TO 20 TO 25 KNOTS BY TONIGHT AND TO 10 TO 20 KNOTS BY SUNDAY. WAVES OF 6 TO 10 FEET WILL SUBSIDE TO 4 TO 6 FEET TONIGHT AND 2 TO 4 FEET SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING SMALL CRAFT ADVISORY CONDITIONS. && $$ LEZ162>164-011530- /O.EXP.KCLE.GL.W.0015.000000T0000Z-141101T1400Z/ LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- 1022 AM EDT SAT NOV 1 2014 ...GALE WARNING HAS EXPIRED... THE GALE WARNING IS NO LONGER IN EFFECT. $$ LEZ145>149-012230- /O.CON.KCLE.SC.Y.0044.000000T0000Z-141102T2000Z/ VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH- WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 1022 AM EDT SAT NOV 1 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM EST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM EST SUNDAY. * WINDS AND WAVES: NORTH WINDS TO 30 KNOTS WILL DIMINISH TO 15 TO 25 KNOTS TONIGHT AND 10 TO 20 KNOTS BY SUNDAY. WAVES OF 7 TO 10 FEET WILL BEGIN TO SUBSIDE TONIGHT DECREASING TO 2 TO 4 FEET BY LATE SUNDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING SMALL CRAFT ADVISORY CONDITIONS. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this gale warning went out at Oct 31, 3:29 AM EDT, 21 minutes earlier.
Area forecast discussion, Oct 31, 3:29 AM EDT, 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
329 AM EDT FRI OCT 31 2014
.SYNOPSIS...
A LOW OVER THE UPPER LAKES WILL MOVE SOUTHEAST ACROSS LAKE ERIE
TODAY...SHIFT OFF THE CAROLINA COAST TONIGHT THEN MOVE SLOWLY NORTH
INTO MAINE BY SUNDAY NIGHT. HIGH PRESSURE WILL MOVE UP THE OHIO
VALLEY SUNDAY AND INTO THE CAROLINAS MONDAY. A COLD FRONT WILL MOVE
EAST ACROSS THE AREA WEDNESDAY.
&&
.NEAR TERM /UNTIL 6 PM FRIDAY EVENING/...
THE LOW OVER THE CENTRAL PART OF THE LAKES REMAINS ON TRACK TO DROP
SE INTO WESTERN PA BY LATE TODAY. RAIN WILL DEVELOP NW TO SE AS
UPPER DYNAMICS INCREASE FROM THE TROUGH DIGGING SSE TOWARD CVG.
DON'T EXPECT TO SEE ANY SNOW START TO MIX IN OVER THE FAR NW UNTIL
AFTER 6 PM. INCREASING AND THICKENING OF THE CLOUDS WILL LEAD TO
SMALL TEMP INCREASES TODAY WITH HIGHS MOSTLY IN A 46 TO 49 RANGE.
IT IS POSSIBLE THE UPPER LOW COULD INDUCE SOME THUNDER LATER TODAY
BUT CONSENSUS IS NOT FOR MENTIONING THUNDER DUE TO SMALL CHANCE.
&&
.SHORT TERM /6 PM FRIDAY EVENING THROUGH MONDAY NIGHT/...
NOT MUCH HAS CHANGED WITH THE MODELS. STILL EXPECT TO PRECIP TO
TAPER DOWN AS THE PRECIP STARTS TO CHANGE FROM RAIN TO SNOW SO SNOW
ACCUMULATIONS SHOULD STAY LIGHT WITH MAINLY WET ACCUMULATIONS MOSTLY
ON GRASSY AREAS. AIR COLD ENOUGH TO PUSH TEMPS BELOW FREEZING WILL
ONLY BE MOVING IN TONIGHT IN THE WEST AND MAYBE JUST THE LAST HOUR
OR SO OF THE NIGHT SO NOT EXPECTING MUCH OF A FREEZING ISSUE FOR
PAVED SURFACES.
THE BEST ACCUMULATION LOOKS MOST LIKELY TONIGHT FOR THE CENTRAL
HIGHLANDS AREA. RIGHT NOW BEST GUESS IS MAYBE AN INCH OR TWO IN PART
OF THIS AREA WITH MAYBE ANOTHER HALF AN INCH SAT MORNING. FURTHER
EAST...BOUNDARY TEMPS WILL PROBABLY STAY TOO WARM FOR MUCH OF A
CHANGEOVER TO SNOW TONIGHT THEN TEMPS TRY AND HANG AROUND 40 DEGREES
ON SAT SO THE PRECIP WILL CONTINUE TO STRUGGLE TO BE MOSTLY SNOW
THUS CONTINUING TO LIMIT ACCUMULATION. WILL KEEP MOST PLACES WITH AN
INCH OR LESS ACCUMULATION ON SAT.
THE DEEPER MOISTURE IS PULLING ESE OF THE AREA BY LATE SAT EVE. NOT
SURE IF LAKE ENHANCEMENT WILL BE STRONG ENOUGH TO OFFSET THE EXITING
DEEPER MOISTURE AND LEAD TO DECENT SNOWFLAKE GROWTH ALOFT. WILL KEEP
ACCUMULATION FOR THE SNOWBELT SAT NIGHT TO AN INCH OR LESS.
DECREASING CLOUDS IN THE WEST SHOULD ALLOW TEMPS TO FALL TO AROUND
25 IN THE WEST WHILE LINGERING CLOUDS IN THE EAST SHOULD KEEP LOWS
CLOSER TO 30 DEGREES. THE LAKESHORE WILL LIKELY STAY A LITTLE ABOVE
THE FREEZING POINT HELPING TO KEEP ANY SNOW MELTING SO THE ROADS
SHOULD NOT SEE A FREEZING ISSUE.
MAYBE SOME LINGERING FLURRIES OR SPRINKLES SUN MORNING IN THE EAST
PART OF THE SNOWBELT...OTHERWISE HIGH PRESSURE MOVES IN AND SHOULD
PRODUCE DRY CONDITIONS. DECENT WARM ADVECTION DOES NOT START UNTIL
SUN NIGHT SO HIGHS SUN WILL STILL BE WELL BELOW NORMAL...MOSTLY
UPPER 30S FAR EAST TO MID 40S FAR WEST.
STILL CONCERNED THAT A BAND OF WARM ADVECTION SHRA MAY DEVELOP SE
ALONG THE WARM FRONT AND EXTEND INTO THE NORTHER PART OF THE CWA.
WILL ADD MENTION OF A SLIGHT CHC SHRA. THE ADDED CLOUDS WILL LIMIT
TEMP INCREASES ON MON WITH HIGHS ONLY ABLE TO GET INTO THE UPPER 40S
NE TO AROUND 55 FAR SE.
&&
.LONG TERM /TUESDAY THROUGH THURSDAY/...
THE NEXT COLD FRONT WILL BE MOVING INTO THE CENTRAL GREAT LAKES ON
TUESDAY AS AN UPPER LEVEL TROUGH MOVES ACROSS THE GREAT LAKES. THIS
COLD FRONT IS FAIRLY WEAK AND WILL LINGER OVER THE REGION TUESDAY
NIGHT INTO WEDNESDAY. A STRONGER PIECE OF JET ENERGY WILL DIVE INTO
THE GREAT LAKES TROUGH WEDNESDAY NIGHT INTO THURSDAY BRINGING
ADDITIONAL SHOWERS. SOME LAKE EFFECT RAIN/SNOW SHOWERS MAY OCCUR
THURSDAY NIGHT OVER NE OHIO AND NW PA.
TEMPERATURES ON TUESDAY WILL BE THE WARMEST OF THE LONG TERM WITH
HIGHS IN THE MIDDLE TO UPPER 50S. IF ENOUGH SUNSHINE CAN OCCUR A FEW
LOCATIONS COULD REACH THE LOWER 60S. COOLER WEDNESDAY INTO THURSDAY
WITH SHOWERS AND CLOUD COVER KEEPING HIGHS IN THE LOWER TO MID 50S.
AT THIS POINT IT DOES NOT APPEAR LOWS WILL DIP INTO THE 30S UNTIL
THURSDAY NIGHT.
&&
.AVIATION /06Z FRIDAY THROUGH TUESDAY/...
VFR CONDITIONS ARE EXPECTED TO CONTINUE THROUGH THE REMAINDER OF
THE NIGHT AS THE REGION AWAITS THE APPROACH OF LOW PRESSURE THAT
WAS DEEPENING OVER THE NORTHERN GREAT LAKES. THIS LOW WILL SAG
SOUTHEASTWARD THROUGH THE DAY WITH CEILINGS LOWERING AHEAD OF IT.
MVFR CEILINGS WILL DEVELOP AS THE SHOWERS MOVE FROM WEST TO EAST
THROUGH THE DAY. AS THE STEADIER RAINS ARRIVE LATE IN THE
AFTERNOON THE CHANCES FOR IFR CONDITIONS WILL INCREASE WITH THE
BEST CHANCES OF OCCURRENCE AT KMFD...KCAK AND KYNG.
WILL HAVE TO WATCH THE ERIE AREA FOR SHOWERS TO ARRIVE BY MID
MORNING AS CONVERGENCE OVER EASTERN LAKE ERIE INCREASES.
STRONGER WINDS WILL MOVE INTO NW OHIO MID TO LATE AFTERNOON WITH
NORTHERLY GUSTS IN THE 30 TO 35 KNOT RANGE LIKELY. THESE STRONGER
WINDS WILL BE SLOW TO MOVE EASTWARD BUT MAY REACH KCLE AND KMFD
BY LATE EVENING.
CHANCES OF SNOW LOOK TO BE MINIMAL THROUGH 06Z ON SATURDAY. HAVE
ONLY PLACED A RAIN/SNOW MIX ACROSS NW OHIO FOR THE LATE EVENING.
.OUTLOOK...NON VFR MOST LOCATIONS ON SATURDAY THEN PERSISTING OVER
NE OH/NW PA ON SUNDAY. RAIN MAY MIX WITH OR CHANGE TO SNOW SATURDAY
INTO EARLY SUNDAY.
&&
.MARINE...
LOW PRESSURE OVER NORTHERN LOWER MICHIGAN WILL ATTEMPT TO DEEPEN
SLIGHTLY AS IT MOVES SOUTHEASTWARD TOWARD LAKE ERIE TODAY. MODELS
CONTINUE TO INDICATE SOME STRONGER WINDS ON THE WEST SIDE OF THE
LOW. AFTER SEEING GALE WIND SPEEDS ON LAKE SUPERIOR AND ANTICIPATING
A SLIGHTLY DEEPER LOW AS IT ARRIVES IN NORTHERN OHIO WE HAVE GONE
AHEAD AND HOISTED A GALE WARNING FOR THE WESTERN BASIN. IT APPEARS
IT WILL BE A LOWER END GALE SINCE THERE DOESNT APPEAR THAT THE COLD
ADVECTION WILL BE ALL THAT STRONG UNTIL AFTER THE STRONGER WINDS
ALOFT HAVE MOVED SOUTH OF THE LAKE. THE CENTRAL AND EASTERN PORTIONS
OF LAKE ERIE WILL EVENTUALLY NEED TO HAVE A SMALL CRAFT ADVISORY AS
NORTHERLY WINDS WILL BE STRONG ENOUGH TO BUILD SOME SIGNIFICANT
WAVES. THE SMALL CRAFT ADVISORY WILL LIKELY BE HOISTED LATER TODAY
AND WILL LIKELY RUN FROM AFTER MIDNIGHT TONIGHT INTO SUNDAY MORNING.
HIGH PRESSURE WILL RIDGE OVER THE LAKE INTO MONDAY MORNING THEN
DRIFT SOUTHEAST INTO TUESDAY. THIS SHOULD ALLOW FOR AN INCREASING
SOUTHWESTERLY FLOW FOR MONDAY INTO TUESDAY.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...GALE WARNING FROM 6 PM THIS EVENING TO 10 AM EDT SATURDAY
FOR LEZ142>144-162>164.
&&
SYNOPSIS...ADAMS
NEAR TERM...ADAMS
SHORT TERM...ADAMS
LONG TERM...MULLEN
AVIATION...MULLEN
MARINE...MULLENHazardous weather outlook, Oct 30, 11:08 PM EDT, 4 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE CLEVELAND OH 1108 PM EDT THU OCT 30 2014 OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-010315- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL- WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW- HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE- CRAWFORD PA- 1108 PM EDT THU OCT 30 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. SOME SNOW ACCUMULATION MAY OCCUR FRIDAY NIGHT INTO SATURDAY ACROSS MUCH OF THE AREA...ESPECIALLY AWAY FROM THE LAKE AND THE HIGHER TERRAIN. THE EXACT AMOUNTS ARE IN QUESTION SINCE TEMPERATURES MAY NOT GET COLD ENOUGH FOR JUST SNOW TO OCCUR AND GROUND TEMPERATURES WILL LEAD TO MELTING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ061-145>149-165>169-010315- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH- WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-LAKE TO CONNEAUT OH- CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 1108 PM EDT THU OCT 30 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THERE IS A CHANCE THE WINDS ON LAKE ERIE COULD APPROACH GALE FORCE FRIDAY NIGHT INTO SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ142>144-162>164-010315- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- 1108 PM EDT THU OCT 30 2014 ...GALE WATCH IN EFFECT FROM FRIDAY EVENING THROUGH SATURDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 30, 9:56 PM EDT | Gale Watch | CLE | 6 hr | |
| Oct 31, 4:06 PM EDT | Small Craft Advisory | CLE | 48 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.